# SDR GTIA2023100637515

- Difficulty date: October 6, 2023
- Submitted: October 6, 2023
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 30,551 hours, 13,723 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Bracket
- Part number: D5463069500200
- Condition: Gouged
- Location: Anti-Ice Vlv Sup
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV FOUND GOUGE ON PYLON #2 ANTI-ICE VALVE SUPPORT. RAF # 3282905-02 OPEN. SDR REQUIRED MDD.-VERIFIED NR # 5001262989-0030 AND TC # 1004082460-0010, INSTN OF REPAIRED BRAKCET ACCOMPLISHED AS PER EA 5457-2343 REV 00 CLASSIFIED AS CAT "C" WITH SOLUTION LFE LIMITATION 750FC/750FH/120DAYS WICHEVER OCURRS FIRST. REQUIRES REPITITIVE INSP. WITH A THRESHOLD (STARTING POINT) AT 250FC/250FH/40DAYS (WHICHEVER OCCURS FIRST) AND AN INTERVAL OF 250FC/250FH/40DAYS (WHICHEVER OCURRS FIRST)
